Geometric & Functional Analysis GAFA

, Volume 2, Issue 3, pp 341–379 | Cite as

The billiard in a regular polygon

  • William A. Veech
Article

Keywords

Regular Polygon 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [G]A. Good, Local Analysis of Selberg's Trace Formula, Lecture Notes in Mathematics #1040 Springer Verlag, Berlin 1983.Google Scholar
  2. [K]T. Kubota, Elementary Theory of Eisenstein Series, Halsted Books, New York, 1973.Google Scholar
  3. [M]H. Masur, Lower bounds for the number of saddle connections and closed trajectories of a quadratic differential, preprint.Google Scholar
  4. [S1]P. Sarnak, Prime Geodesic Theorems, Thesis, Stanford University, 1980.Google Scholar
  5. [S2]P. Sarnak, Private communication.Google Scholar
  6. [V]W.A. Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Inventiones Mathematicae 97 (1989), 553–583.Google Scholar
  7. [ZK]A.N. Zemlyakov, A.B. Katok, Topological transilivity of biliards in polygons, Mat. Zametki 18 (1975), 291–300.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • William A. Veech
    • 1
  1. 1.Department of MathematicsRice UniversityHoustonUSA

Personalised recommendations